American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76D03) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Hantaek Bae. Existence and analyticity of Lei-Lin solution to the Navier-Stokes equations. Proc. Amer. Math. Soc. 143 (2015) 2887-2892.
Abstract, references, and article information   
View Article: PDF

[2] Baoquan Yuan. On regularity criteria for weak solutions to the micropolar fluid equations in Lorentz space. Proc. Amer. Math. Soc. 138 (2010) 2025-2036. MR 2596038.
Abstract, references, and article information   
View Article: PDF

[3] A. Cheskidov and R. Shvydkoy. Ill-posedness of the basic equations of fluid dynamics in Besov spaces. Proc. Amer. Math. Soc. 138 (2010) 1059-1067. MR 2566571.
Abstract, references, and article information   
View Article: PDF

[4] Giovanni P. Galdi. A steady-state exterior Navier-Stokes problem that is not well-posed. Proc. Amer. Math. Soc. 137 (2009) 679-684. MR 2448590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chen Qionglei and Zhang Zhifei. Regularity criterion via the pressure on weak solutions to the 3D Navier-Stokes equations. Proc. Amer. Math. Soc. 135 (2007) 1829-1837. MR 2286093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1